# SDR FDEA202307261297

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300*
- Aircraft serial: 688
- Aircraft time: 63,610 hours, 25,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: A53981259211
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT PAX DOOR FRAME AT FR73A BETWEEN STGR24RH AND STGR25RH FOUND 1EA CRACK.  REPAIRED RH AFT PAX DOOR CRACKED FRAME AT FR73A BETWEEN STGR24RH AND STGR25RH   PER SRM51-40-21 & EA 6-5310-T0375247 P1.TITLE:FUSELAGE - MAINFRAME - CRACK   FOUND ON RH DOOR FRAME FR73A - SPLICE REPAIR PER R53970186 DWG.THIS IS A CAT B   REPAIR.FOLLOWED UP INSPECTION WAS TRACKED BY EA 6-5310-T0375247.MAJOR REPAIR IAW  GMM6-2-100.SEE WRI 53-10/4761 FOR WORK DETAILS.
